| Catalog Number |
415110 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: the product keeps breaking and the patients are spewing blood everywhere.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Five retains from the reported lot number were tested and passed per specification.Ninety- three unused samples in original packaging were provided for evaluation.Upon visual inspection of the returned samples, it was observed that the luer nut exhibits damage on seventeen of the ninety-three samples.A luer taper test was conducted on all samples revealing seventeen of all samples had failed.A leakage test is performed with passing results.Based on the data from the investigation, the reported defect was confirmed.An approved project is in place to further address issues with leakage on the ultrasite valve due to damage.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.